# SDR SWAA010359

- Difficulty date: February 3, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 37,358 hours, 34,761 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NR 2 L/E SLAT INBD EDGE OF T/E WEDGE DELAMINATED.  REPAIRED SLAT PER SRM.
